Does taking diovan contribute to erectile dysfunction sometimes?

Question is Closed Report Mark as Favorite

Answers (1)

Anonymous

13 Aug 2010

hello,

Yes it does cause impotence (ED) , but it is a rare sid effect.-

Good luck and take care.-

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I definitely have erectile dysfunction when I am on Amlodipine Besilate. Am I alone or has anybody?

... else have similar experience. I am not taking any other medication. I had stopped the drug for a few days and things were very normal

14 answers 10 Jan 2010

What medications are available for HBP that do not cause impotence. I take Amlodipine & Diovan?

Before I started taking Amlodipine my mojo was great. I have to use Viagra and my wife hates it because it turns me into an animal as I have to go ...

2 answers 29 May 2013

What is common medicine for erectile dysfunction?

My partner is 57yrs old. He is physically fit. He never smoke and long years he dont drink alcohol. He has type B diabetes. We are on normal sexual ...

1 answer 19 May 2014